# SDR SIMA201013204

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 25,105 hours, 24,435 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX619810
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3321 CREW REPORTED, RECEIVED A HYDRAULIC 2 LOW QUANTITY MESSAGE WITH A FLUID LEVEL THAT APPEARED TO BE DROPPING.  THE CREW ELECTED TO DIVERT TO GDL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE E2 HYDRAULIC PUMP IAW AMM 29-10-03.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
